Title: Generalized decimation invariant sequences in dimension N
Authors: BarbĂ©, AndrĂ© ×
Von Haeseler, F #
Issue Date: Apr-2002
Publisher: World scientific publ co pte ltd
Series Title: International journal of bifurcation and chaos vol:12 issue:4 pages:709-737
Abstract: We generalize the concept of one-dimensional decimation invariant sequences, i.e. sequences which are invariant under a specific rescaling, to dimension N. After discussing the elementary properties of decimation-invariant sequences, we focus our interest on their periodicity. Necessary and sufficient conditions for the existence of periodic decimation invariant sequences are presented.
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science